# SDR 2004F00170

- Difficulty date: March 14, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: A-Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM GSO-ACY, EXPERIENCED A LOSS OF THE A-SYSTEM HYDRAULICS.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED AT ACY WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC FEED LINE.  CONDUCTED 'A' SYSTEM TROUBLESHOOTING PROCEDURES FOR PUMP STARVATION.  OPS LEAK CHECKED NORMAL.  (M)
